# SDR FDEA201011264496

- Difficulty date: November 26, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32111
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 1720-1740 BETWEEN S-25R TO S-16R HAS DENT AT LAP SEAM.  EVALUATED DENT AND FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO LAP SEAM. REPAIRED DENT IAW EA F-5330-143218.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
